edoc

Browse by Basel Contributors ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: Yes

Yes

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2017) On the explicit Torsion Anomalous Conjecture. Transactions of the American Mathematical Society, 369. 6465 -6491.

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2014) On torsion anomalous intersections. Rendiconti Lincei. Matematica e Applicazioni, 25 (1). pp. 1-36.

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2012) A sharp Bogomolov-type bound. New York journal of mathematics, 18. pp. 891-910.

Veneziano, Francesco. (2011) Quadratic integral solutions to double Pell equations. Rendiconti del Seminario Matematico della Università di Padova, 126. pp. 47-61.